Regular zeros of a quadratic mapping and local controllability of nonlinear systems

[No abstract available]

Authors
Arutyunov A.V. 1 , Rozova V.N.1
Editors
-
Publisher
-
Number of issue
6
Language
English
Pages
723-728
Status
Published
Department
-
DOI
-
Number
-
Volume
35
Year
1999
Organizations
  • 1 Friendship of Nations University, Moscow, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/552/